MAUDE Adverse Event Report: Medline Industries LP Medline; DBD-CARDIAC CATH FEMORAL PACK

Medline Industries LP Medline; DBD-CARDIAC CATH FEMORAL PACK
Catalog Number DYNJ53588K
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle wouldn¿t screw into the syringe, it just spins.
 
Additional Manufacturer Narrative
It was reported that the needle wouldn¿t screw into the syringe, it just spins.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-CARDIAC CATH FEMORAL PACK
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50915939
Report Number1417592-2026-52068
Device Sequence Number5544763
Product Code OES
UDI-Device Identifier10198459344060
UDI-Public10198459344060
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ53588K
Device Lot Number26FMM126
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown